# SDR REXA2018061000510

- Difficulty date: June 10, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 22,613 hours, 15,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CAP STRIP ON LBL 27 FOUND CORROSION AT FS 1031 FLOORBEAM. REPAIRED FLOORBEAM IAW GREO 670-53-00-029 REV A.
